Mathematische Annalen

, Volume 322, Issue 2, pp 317–332

Plurisubharmonic functions with singularities and affine invariants for finite sets in $\mathbb{C}^n$

  • Dan Coman
  • Stéphanie Nivoche
Original article
Mathematics Subject Classification (1991): 32U05, 32U35, 31C10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Dan Coman
    • 1
  • Stéphanie Nivoche
    • 2
  1. 1.Department of Mathematics, Syracuse University, Syracuse, NY 13244-1150, USA (e-mail: dcoman@syr.edu) US
  2. 2.CNRS UMR 5580, UFR MIG, Université Toulouse III, 31062 Toulouse Cédex 04, France (e-mail: nivoche@picard.ups-tlse.fr) FR

Personalised recommendations